Title: IFαGS Continuous and IFαGS Irresolute Mappings
Author(s): M. Jeyaraman, A. Yuvarani, O. Ravi
Pages: 93-103
Cite as:
M. Jeyaraman, A. Yuvarani, O. Ravi, IFαGS Continuous and IFαGS Irresolute Mappings, Int. J. Anal. Appl., 3 (2) (2013), 93-103.


The objective of this paper is to establish intuitionistic fuzzy α-generalized semi continuous mappings and to study some of their properties. Finally we introduce intuitionistic fuzzy α-generalized semi irresolute mappings and investigate their characterizations.

Full Text: PDF



  1. Atanassov. K. T., Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20(1986), 87-96. Google Scholar

  2. Chang. C., Fuzzy topological spaces, J. Math.Anal.Appl., 24(1968), 182-190. Google Scholar

  3. Coker. D., An introduction to fuzzy topological spaces, Fuzzy sets and systems, 88(1997), 81-89. Google Scholar

  4. Gurcay. H., Coker. D.,and Es. A. Haydar., On fuzzy continuity in intuitionistic fuzzy topological spaces, Jour. of Fuzzy Math., 5(1997), 365-378. Google Scholar

  5. Hur. K. and Jun. Y. B., On intuitionistic fuzzy alpha continuous mappings, Honam Math. Jour., 25(2003), 131-139. Google Scholar

  6. Joung Kon Jeon, Young Bae Jun, and Jin Han Park, Intuitionistic fuzzy alpha continuity and intuitionistic fuzzy pre continuity, International Journal of Mathematics and Mathematical Sciences, 19(2005), 3091-3101. Google Scholar

  7. Kalamani. D, Sakthivel. K and Gowri. C. S., Generalized alpha closed sets in intuitionistic fuzzy topological spaces, Applied Mathematical Sciences, 6(2012), 4691-4700. Google Scholar

  8. Rajamani. M and K. Viswanathan, On αgs-continuous maps in topological spaces, Acta Ciencia Indica, XXXI M (1)(2005), 293-303. Google Scholar

  9. Sakthivel. K., Intuitionistic fuzzy alpha generalized closed sets and intuitionistic fuzzy alpha generalized open sets, The Mathematical Education, 4(2012), Submitted. Google Scholar

  10. Sakthivel. K., Intuitionistic fuzzy Alpha Generalized Continuous Mappings and Intuitionistic Alpha Generalized Irresolute Mappings, Applied Mathematical Sciences, 4(37)(2010), 1831- 1834. Google Scholar

  11. Santhi. R and Sakthivel. K., Intuitionistic fuzzy generalized semi continuous mappings, Advances in Theoretical and Applied Mathematics, 5(2009), 73-82. Google Scholar

  12. Santhi. R and Jayanthi. D., Intuitionistic fuzzy generalized semi-pre continuous mappings., Int.J.Contemp.Math.Sciences, 5(30)(2010), 1455-1469. Google Scholar

  13. Thakur. S. S and Rekha Chaturvedi., Generalized closed sets in intuitionistic fuzzy topology, The Journal of Fuzzy Mathematics, 16(2008), 559-572. Google Scholar

  14. Young BaeJin and Seok-Zun Song, Intuitionistic fuzzy semi-pre open sets and Intuitionistic semi-pre continuous mappings, jour. of Appl. Math and computing, 19(2005), 467-474. Google Scholar

  15. Jeyaraman. M, Yuvarani. A and Ravi. O., Intuitionistic fuzzy α-generalized semi closed sets(submitted) Google Scholar

  16. Zadeh. L. A., Fuzzy sets, Information and control, 8(1965), 338-353. Google Scholar


Copyright © 2020 IJAA, unless otherwise stated.